MathSciNet Relay Station
MathSciNet bibliographic data
MR1451292 (98b:58129) 58F14 (34C23 34C37)
Sandstede, Björn Constructing dynamical systems having homoclinic bifurcation points of codimension two. J. Dynam. Differential Equations 9 (1997), no. 2, 269–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement